# SDR SWAA2021062486116

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 9,570 hours, 21,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lgiht
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD BIN 14DEF LENS COVER MISSING. ( INTERIOR EMER EXIT LT SYS (EMERGENCY AISLE LIGHTS) ) / INSTALLED NEW LENS COVER 14DEF IAW AMM 33-51-03 CL#90060
